# SDR ASAA0280069

- Difficulty date: March 11, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: D29982107
- Part serial: 1225
- Condition: Failed
- Location: R1 Door
- Part time: 32,719 hours, 18,158 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND FORWARD SERVICE R1 DOOR EMERGENCY SLIDE HARNESS FAILED SYSTEM CHECK.  REPLACED EMERGENCY SLIDE.  SYSTEM CHECKED OK.  (M)
